dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Jia-Cheng Lan (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLQing Liu, Jia-Cheng Lan, Hong-Yu Wu, Zi-Hua Wang: A series of exact solutions for (2 + 1)-dimensional Wick-type stochastic generalized Broer-Kaup system via a modified variable-coefficient projective Riccati equation mapping method. Applied Mathematics and Computation 217(2): 629-638 (2010)

Selection of 1 from 1 records - Jia-Cheng Lan has 3 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page